Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a generalisation of Hermite polynomials

Author: Maya Lahiri
Journal: Proc. Amer. Math. Soc. 27 (1971), 117-121
MSC: Primary 33.40
MathSciNet review: 0267168
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the author introduces a generalisation of the Hermite polynomials. Hypergeometric representations, a new generating relation and $n$th order differential formulae for the generalised polynomials have also been derived therein.

References [Enhancements On Off] (What's this?)

  • Gabor Szegö, Orthogonal polynomials, American Mathematical Society Colloquium Publications, Vol. 23, American Mathematical Society, Providence, R.I., 1959. Revised ed. MR 0106295

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33.40

Retrieve articles in all journals with MSC: 33.40

Additional Information

Keywords: Hermite polynomials, Laguerre polynomial, generating relations, hypergeometric series, series representation, elementary series manipulation, <IMG WIDTH="18" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$n$">th order differential formulae
Article copyright: © Copyright 1971 American Mathematical Society